Semigroup Forum

, Volume 21, Issue 1, pp 1–7

Subgroups of free idempotent generated regular semigroups

  • K. S. S. Nambooripad
  • F. Pastijn
Research Article

DOI: 10.1007/BF02572533

Cite this article as:
Nambooripad, K.S.S. & Pastijn, F. Semigroup Forum (1980) 21: 1. doi:10.1007/BF02572533


In [6] it is shown that the maximal subgroups of the free idempotent generated regular semigroup which is determined by the biordered set of a completely O-simple semigroup are free. In this note we shall extend this result to a wider class of semigroups.

Copyright information

© Springer-Verlag New York Inc 1980

Authors and Affiliations

  • K. S. S. Nambooripad
    • 1
  • F. Pastijn
    • 2
  1. 1.Department of MathematicsUniversity of KeralaKariavattomIndia
  2. 2.Dienst Hogere MeetkundeRijksuniversiteit te GentGentBelgium